# SDR DALA1025490921

- Difficulty date: October 1, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 57,757 hours, 44,786 cycles
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSP DURING LINE CHECK MX, FOUND EMERGENCY LIGHTS AT ROW 13 INOPERATIVE. MX REPLACED LIGHT ASSY IAW MM 33-53-01 DUE TO PULLED WIRE.  OPERATION OF LIGHT NOW CHECKS OK.
